# SDR AALA20151204003

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 65,004 hours, 7,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RETRO MOD, R1 DOOR EMER POWER ASSIST SYS, BATTERY SYS TEST FAILED.  R & R EMER POWER ASSIST SYS BATTERY.  PERFORMED OPERATIONAL TEST IAW AMM 52-11-20.  SYS CHECKED NORMAL.
